# SDR DLM90070871

- Difficulty date: June 21, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 33,033 hours, 17,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054790
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED OUT OF LIMITS RBL 22 AND STA 579.  FABRICATED AND REPLACED SEAT TRACK STA 522-579 AT RBL 22 IAW MD90 SRM 53-40-01 FIG 6.
